# SDR 96ZZZM617

- Difficulty date: March 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918TS
- Make and model: Boeing 727225
- Aircraft serial: 20445
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 90052
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHTS INOP.  REPLACED BATTERY PACK AND BATTERY CHARGER.  OPERATIONAL CHECK OK.  REFERENCE TAOA039605.
